Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 83, NWS Newport/Morehead City, NC

October 1, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Oct 1, 2021, 3:32 PM EDT. It took effect at Oct 2, 2021, 8:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2021, 3:32 PM EDT (19:32 UTC)
In effect from
Oct 2, 2021, 8:00 AM EDT
Expired
Oct 2, 2021, 9:34 PM EDT
In force
14 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

359 
WHUS72 KMHX 011932
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
332 PM EDT Fri Oct 1 2021

AMZ152-154-020745-
/O.NEW.KMHX.SC.Y.0083.211002T1000Z-211003T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
332 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM EDT
SUNDAY...

* WHAT...Seas 4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 6 AM Saturday to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-020745-
/O.NEW.KMHX.SC.Y.0083.211002T1600Z-211003T0600Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
332 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 2 AM EDT
SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From noon Saturday to 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-020745-
/O.NEW.KMHX.SC.Y.0083.211002T1600Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
332 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EDT
SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From noon Saturday to 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
336 
WHUS72 KMHX 012225
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
625 PM EDT Fri Oct 1 2021

AMZ152-154-021030-
/O.CON.KMHX.SC.Y.0083.211002T1000Z-211003T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
625 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 AM EDT SUNDAY...

* WHAT...Seas 4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 6 AM Saturday to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-021030-
/O.CON.KMHX.SC.Y.0083.211002T1600Z-211003T0600Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
625 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
2 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From noon Saturday to 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-021030-
/O.CON.KMHX.SC.Y.0083.211002T1600Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
625 PM EDT Fri Oct 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
4 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From noon Saturday to 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
660 
WHUS72 KMHX 020700
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
300 AM EDT Sat Oct 2 2021

AMZ152-154-022145-
/O.EXT.KMHX.SC.Y.0083.211002T1200Z-211003T0300Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
300 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
11 PM EDT THIS EVENING...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From this morning through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-022145-
/O.EXT.KMHX.SC.Y.0083.211002T1800Z-211003T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
300 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From this afternoon through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-022145-
/O.EXT.KMHX.SC.Y.0083.211002T1800Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
300 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From this afternoon through late tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
241 
WHUS72 KMHX 021100
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
700 AM EDT Sat Oct 2 2021

AMZ156-158-030000-
/O.EXT.KMHX.SC.Y.0083.211002T1200Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
700 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Through late tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-030000-
/O.CON.KMHX.SC.Y.0083.211002T1200Z-211003T0300Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
700 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-030000-
/O.CON.KMHX.SC.Y.0083.211002T1800Z-211003T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
700 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From this afternoon through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
079 
WHUS72 KMHX 021835
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
235 PM EDT Sat Oct 2 2021

AMZ152-154-030600-
/O.EXT.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
235 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-030300-
/O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
235 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-030645-
/O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
235 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
997 
WHUS72 KMHX 022228
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
628 PM EDT Sat Oct 2 2021

AMZ158-022330-
/O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/
S of Cape Lookout to N of Surf City NC out 20 nm-
628 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ152-154-030600-
/O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
628 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-030300-
/O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
628 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 feet.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-030800-
/O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
628 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout.

* WHEN...Until 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
896 
WHUS72 KMHX 030134
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
934 PM EDT Sat Oct 2 2021

AMZ152-154-030245-
/O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
934 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ156-030245-
/O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
934 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

AMZ150-030245-
/O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
934 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 1:51 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 1, 1:51 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
151 PM EDT Fri Oct 1 2021

.SYNOPSIS...
High pressure keeps dry conditions in place through the
weekend. Early next week, high pressure will slide offshore, and
a cold front and low pressure will approach from the west with
unsettled conditions developing by mid week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 950 AM Fri...No changes needed with AM update.

Prev discussion...As of 4 AM Fri...Typical seasonably cool
temps for the first of October with readings in the 50s early
this morning. Pleasant early autumn day on tap with high temps
expected generally 75-80 under mostly sunny skies after some
morning fog scours out. High pres will be centered over the
Delmarva providing light nerly winds today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
As of 4 AM Fri...Another night of seasonably cool weather under
clr skies and calm winds with the high pres area remaining
nearly overhead. This will set the stage for some patchy fog
again. Low temps will be near seasonal norms, generally in the
50s region wide, with some low 60s coastal locales.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 3 AM Fri...Quiet period continue through early week.
Deeper moisture develops Tuesday through late week, with
increasingly unsettled conditions expected.

Saturday through Monday...Deep ridging remains in control
through Monday. POPs 10% or less through Monday, owing primarily
to very dry air aloft. At the surface, high pressure passes
overhead Saturday, the slowly slides further offshore through
early week. This will bring temps within a couple degrees of
normal on Saturday, but increasing temps and humidity Tuesday
and Wednesday.

Tuesday through Friday...Upper trough digging rapidly over the
Mississippi Valley could cut off an upper low over the Deep
South Tuesday, with a blocking pattern setting up through the
end of the workweek. While trough amplitude and location remain
somewhat uncertain, there is increasing confidence that deep
layer moisture advection will increase through the middle of
next week as a cold front approaches and possibly stalls inland.
The trough and front may remain too far west Tuesday and
Wednesday to bring much broad lift locally, and precip coverage
will be mainly dependent thermodynamic factors and local
triggers (sea breeze, outflow, differential heating, etc.). A
more potent shortwave could cross the area Thursday or Friday,
but confidence is too low to justify anything above high-end
chance POPs in the official forecast at this point. High temps
generally within a few degrees of normal each day with
increasing moisture advection bringing increased cloud cover.
Lows at night will be several degrees above normal for the same
reason.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /through Saturday Afternoon/...
As of 120 PM Fri...High confidence VFR conditions through the
period. High pressure remains overhead with a very dry airmass
in place. Soundings showing very dry profiles with little low-
level moisture. Clear skies and light winds will allow for
efficient radiational cooling tonight, but lack of moisture will
likely inhibit much fog development. Guidance has backed off on
any strong signal for fog overnight, but some shallow patchy fog
still remains a possibility, though with little impact to
terminals. VFR conditions will continue Saturday.

LONG TERM /Sat through Wed/...
As of 3 AM Fri...VFR mainly SKC will cont through the weekend
to early next week. Patchy for will be possible early each
morning at least through the weekend. Increasing moisture
transport will bring increasing cloud cover and shower chances
Tuesday through the middle of next week, but prolonged flight
restrictions are not expected at this point.

&&

.MARINE...
SHORT TERM /Tonight and Friday/...
As of 4 AM Fri...Quiet marine conditions expected through
Friday with high pres centered over the Delmarva providing light
nerly winds. Seas will stay 2-4 ft through Friday aftn. Will
begin to see stronger SErly swell from Hurricane Sam Friday
night, with seas inc to 3-5 ft after midnight.

LONG TERM /Sat through Wed/...
As of 315 AM Fri...Swell from distant Hurricane Sam will
continue to build through Sat evening, with 6 ft seas possibly
arriving at least to the coastal waters beyond 10 nm south of
Oregon Inlet during the day Sat, the subsiding Sunday morning.
SCAs may be needed for this period, but some uncertainty remains
in how we guidance is resolving the Sam swell. Rough inlet
conditions are also possible later Saturday through Saturday
night mainly for inlets along the OBX north of Cape Lookout

Otherwise, winds remain light through Saturday with speeds 5-15
kt as high pres dominates. The high will slide offshore late
Saturday, with moderate SW winds developing early through mid
next week as a cold front stalls inland and high pressure pushes
further offshore.

&&

.TIDES/COASTAL FLOODING...
330 AM Fri...Large, long period swell from Major Hurricane Sam,
passing east of Bermuda, will bring an enhanced rip current
risk and the potential for powerful surf through this weekend.
Additionally, wave run-up could cause some minor beach erosion.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...TL/ML
SHORT TERM...TL
LONG TERM...CB
AVIATION...CB/ML
MARINE...TL/CB
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 1, 7:00 AM EDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
700 AM EDT Fri Oct 1 2021

NCZ195-196-199-203>205-021100-
West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks-
Ocracoke Island-Hatteras Island-
700 AM EDT Fri Oct 1 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Large swells from distant Hurricane Sam will impact area beaches
this weekend bringing some high surf and dangerous rip currents.
Minor overwash of very vulnerable dune structures is also possible
around the time of high tides.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>092-094-193-194-198-021100-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
700 AM EDT Fri Oct 1 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.